Journal: Eur. J. Comb.

Volume 13, Issue 4

231 -- 243László Babai, Ákos Seress. On the diameter of permutation groups
245 -- 248Dragomir s. Dokovic. Ten hadamard matrices of order 1852 of Goethals-Seidel type
249 -- 255Yahya Ould Hamidoune. A generalization of an addition theorem of shatrowsky
257 -- 271S. G. Hoggar. t-Designs with general angle set
273 -- 277Antonio Machi. Sur les Représentations des Permutations Impaires
279 -- 290Dmitrii V. Pasechnik. Affine extensions of the petersen graph and 2-arc-transitive graphs of girth 5
291 -- 312Sergey V. Shpectorov. 2)
313 -- 324David G. Wagner. Enumeration of functions from posets to chains